• ember5 ember5
    March 21, 2009
    Numbness, how long does it last after meds are introduced?
    ember5 ember5
    March 21, 2009

    How long did it take for other people to regain feeling in their limbs after an MS episode causing numbness? My husband is numb from the hips down due to MS inflamation on his spine at the T-10 vertabre, has anyone healed from this? He had seroids for three days and then IVIG for two.

    READ MORE

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    March 22, 2009
    Merely Me
    Health Guide
    March 21, 2009

    Hi there!

     

    I am sorry that this has happened to your husband.  I have not had this extreme an experience myself but I did look up anything I could find on this topic.

     

    I did find a journal entry of a woman who has the story of her journey through MS posted on the National MS Society web site.  Her name is Lynn Snyder and she says this about numbness and taking the steroids:  "So March 10th I started 5 days of IV steroids followed by 2 weeks of oral steroids and another 5 weeks later before the numbness was gone."

     

    I will caution you that everyone is different and will have a different reaction to the steroids.  I would strongly suggest that you do ask your husband's doctor how long it may take before he regains feeling again.

     

    I also have a link for you to a web site called Patients Like Me and there they give patient ratings of how particular treatments work or don't work for them.  Here is what other patients say about solu-medrol. 

     

    I am hoping that other's may chime in with their personal experiences.  I am also hoping that things improve for your husband soon.  You must be so worried.

     

    Tell us how things go and thank you for your question!


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.